New results on lower bounds for the number of

Oswin Aichholzer, Jesus Garcia, David Orden, P.A. Ramos

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)189-193
JournalDiscrete Mathematics
Volume29
Issue numberC
Publication statusPublished - 2007

Cite this

Aichholzer, O., Garcia, J., Orden, D., & Ramos, P. A. (2007). New results on lower bounds for the number of. Discrete Mathematics, 29(C), 189-193.

New results on lower bounds for the number of. / Aichholzer, Oswin; Garcia, Jesus; Orden, David; Ramos, P.A.

In: Discrete Mathematics, Vol. 29, No. C, 2007, p. 189-193.

Research output: Contribution to journalArticleResearchpeer-review

Aichholzer, O, Garcia, J, Orden, D & Ramos, PA 2007, 'New results on lower bounds for the number of' Discrete Mathematics, vol. 29, no. C, pp. 189-193.
Aichholzer O, Garcia J, Orden D, Ramos PA. New results on lower bounds for the number of. Discrete Mathematics. 2007;29(C):189-193.
Aichholzer, Oswin ; Garcia, Jesus ; Orden, David ; Ramos, P.A. / New results on lower bounds for the number of. In: Discrete Mathematics. 2007 ; Vol. 29, No. C. pp. 189-193.
@article{784128954d4042949c7c9c7a6f21c12c,
title = "New results on lower bounds for the number of",
author = "Oswin Aichholzer and Jesus Garcia and David Orden and P.A. Ramos",
note = "Korrektes Journal: Electronic notes in Discrete Mathematics!!",
year = "2007",
language = "English",
volume = "29",
pages = "189--193",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier B.V.",
number = "C",

}

TY - JOUR

T1 - New results on lower bounds for the number of

AU - Aichholzer, Oswin

AU - Garcia, Jesus

AU - Orden, David

AU - Ramos, P.A.

N1 - Korrektes Journal: Electronic notes in Discrete Mathematics!!

PY - 2007

Y1 - 2007

M3 - Article

VL - 29

SP - 189

EP - 193

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - C

ER -